It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lenore on November 11, 2000 at 07:56:35:

In Reply to: ISN'T THAT A GREAT FEELING LENORE !! posted by Chris1 on November 10, 2000 at 22:31:09:

******
Sometimes when I clear up quickly like that it actually makes me a little nervous, because I'm afraid it's temporary and I don't want to get too excited about it and then be disappointed again. Actually, I'm already getting a pimple coming up on my cheek, although it's pretty subterranean at this point. Also, I can't say my skin looks pretty -- it's kind of like reddish sandpaper right now, probably from the Differin gel. I'm hoping that eventually my skin will adjust and look normal again. I've heard that the peeling and dryness does tend to go away eventually, at least most of it.

I have a question about EFAs. I know you've probably written it a zillion times already, but which ones do you take? I've taken primrose oil in the past and had immediate and severe breakouts from it, not just on my face but on my chest, also. I stopped taking it for that reason. If you take primrose oil, did you experience an initial breakout? Maybe that was actually a healing response and not a bad reaction. It's hard to tell if something just doesn't agree with one's system or if it's a temporary healing response, you know what I mean? With a proven, studied drug, like Differin, I'm willing to go through the initial flare-up, because I know that it does eventually clear things up, but with non-prescribed stuff, I'm just not sure.
**********

Follow Ups

All times are GMT -7. The time now is 10:42 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!